# SDR SWAA2022022258329

- Difficulty date: August 10, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 49,052 hours, 28,771 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING; #6 FLAP TRACK AFT CANOE FAIRING (642BB) HAS CRACK BELOW THE LINKAGE. / #6 FLAP TRACK SUPPORT FAIRING REPLACED ON N/R G579463.
